# SDR SWAA074615

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 73,072 hours, 51,926 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 112A0001678
- Condition: Fod
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN.  CLIMBING THROUGH 22,000 FT NOTICED FUEL INBALANCE.  ATTEMPTED TO BALANCE FUEL, RT FUEL TANK FELL 2,000 POUNDS BELOW LT FUEL TANK.  INSPECTED FUEL SYSTEM, NO DEFECTS FOUND PER MM.  AIRBORNE FROM BNA TO HOU WITH CROSSFEED VALVE OPEN, ALL BOOST PUMPS ON FUEL ONLY USED FROM RT FUEL TANK.  INSPECTED FUEL TANKS, FOUND FOD IN TANKS.  REMOVED FOD PER MM.
